TARU PUBLICATIONS
Author

Ali H. Maran

Department of Mathematics, College of Education for Pure Sciences, Tikrit University, Salah Addin, Iraq

Published papers
1
Citations
0
Views
227
Downloads
124

Publications

1 paper
Open Access Research Article·pp. 837–845·Vol. 28, Issue 3-AApr 2025

Certain subclass of meromorphic functions with positive coefficients defined by new operator

Raheam A. Al-Saphory, Ali H. Maran, Abdul Rahman S. Juma

Published Online: 08 May 2025DOI: 10.47974/JIM-1981

In this paper: This work deals with a new subclass of meromorphic functions in the case of  positive coefficients.Thus, in order to rebuild a novel operator in the disc of type punctured  U* = {z : z ∈ C, 0

AbstractReferencesFull Text PDF (376 KB)Views: 227Downloads: 124Citations: 0